Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 32, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 29, 2014, 3:26 PM MDT for Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2014, 3:26 PM MDT (21:26 UTC)
- Expired
- Jul 29, 2014, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Weld County, CO
The radar
The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472
WGUS55 KBOU 292126
FFWBOU
COC123-300030-
/O.NEW.KBOU.FF.W.0032.140729T2126Z-140730T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 630 PM MDT
* AT 323 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER GILCREST. THE RAIN WAS NEARLY STATIONARY. UP TO
FOUR INCHES OF RAIN HAVE ALREADY FALLEN IN THE LAST 90 MINUTES.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILLIKEN...LA SALLE...GILCREST AND MILTON RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4021 10478 4035 10486 4035 10471 4021 10456
$$
COOPER1 follow-up statement
408 WGUS75 KBOU 300018 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 618 PM MDT TUE JUL 29 2014 COC123-300027- /O.CAN.KBOU.FF.W.0032.000000T0000Z-140730T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO- 618 PM MDT TUE JUL 29 2014 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WELD COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. AREAS OF STANDING WATER FROM THE STORMS THIS AFTERNOON WILL CONTINUE RECEDE THROUGH THE REMAINDER OF THE EVENING. LAT...LON 4021 10478 4035 10486 4035 10471 4021 10456 $$ COOPER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 11:30 AM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 29, 11:30 AM MDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1130 AM MDT TUE JUL 29 2014 .UPDATE... ISSUED AT 1117 AM MDT TUE JUL 29 2014 ONLY MINOR CHANGES TO THE FORECAST AT THIS TIME...MAINLY RAISING POPS IN MOST PLACES. SHORTWAVE TIMING BECOMING MORE EVIDENT AND THE MAIN EVENT WILL BE THE AREA OF LIFT NOW OVER THE NORTHWEST QUARTER OF COLORADO MOVING EAST ACROSS THE MOUNTAINS THIS AFTERNOON AND THEN MORE SLOWLY SOUTHEAST OVER THE PLAINS OVERNIGHT. FOOTHILLS CONVECTION STARTING AHEAD OF THIS IN AN AIRMASS THAT IS A LITTLE DRIER...PLAINS WILL LIKELY BE WEAKLY CAPPED. NOT SURE IF THE EARLY CONVECTION WILL BE ABLE TO PROPAGATE EASTWARD OR NOT...THE SYNOPTICALLY FORCED BLOB WILL BE A COUPLE OF HOURS BEHIND IT REACHING DENVER IN THE MID AFTERNOON. EXPECT THAT THE MAIN FLASH FLOOD THREAT WILL BE LOCALIZED STATIONARY STORMS DUE TO BOUNDARY INTERACTIONS...BUT THERE IS SOME POTENTIAL FOR A FOOTHILLS FOCUS WITH WEAK EASTERLY WINDS STARTING TO DEVELOP AS EXPECTED. MESOSCALE MODELS ARE SHOWING ADDITIONAL STORM DEVELOPMENT OVER THE FOOTHILLS BEHIND THE MAIN BLOB DURING THE NIGHT...BUT IT IS RATHER RANDOM AND DISORGANIZED. I DO NOT WANT TO DISCOUNT THE POSSIBILITY OF PROBLEMS IN THE FOOTHILLS TONIGHT AS THE WIND PROFILE WILL BE GREAT FOR STATIONARY OR TRAINING STORMS AND THE ENVIRONMENT WILL BE BETTER WITH A SATURATED ENVIRONMENT. HOWEVER I AM NOT SEEING SIGNS OF AN ORGANIZED LARGE SCALE EVENT AT THIS TIME. THINGS TO WATCH FOR AS THE DAY GOES ON WOULD INCLUDE A BETTER LARGE MESOSCALE WIND FIELD ASSOCIATED WITH THE SHORTWAVE...AND/OR ORGANIZED OUTFLOW FROM CONVECTION IN NE COLORADO OR AREAS JUST NORTH OF US. THERE IS A LITTLE BIT OF PRESSURE RISE IN THE EXISTING RAINBAND OVER WESTERN WYOMING...IT WOULD NEED TO AMPLIFY TO PRODUCE STRONGER UPSLOPE WHICH COULD HAPPEN. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 403 AM MDT TUE JUL 29 2014 FCST THIS AFTN THRU TONIGHT IS RATHER COMPLICATED. THERE IS A WELL DEFINED UPPER LEVEL DISTURBANCE OVER SWRN UTAH WHICH IS MOVING NNE WITH A SECONDARY DISTURBANCE POSSIBLY OVER NERN UTAH. OVERALL THIS FEATURE OVER NERN UTAH MAY BE THE ONE THAT IS SUPPOSED TO MOVE SLOWLY AROUND THE UPPER LEVEL HIGH AND INTO NRN CO BY TONIGHT. MEANWHILE AT THE SFC LOW PRES WILL BE OVER SERN CO AS SFC HIGH PRES BUILDS INTO NRN CO THIS EVENING. SHOULD SEE CONVECTION DEVELOP BY MIDDAY IN THE MTNS AND THEN IN AND NR THE FOOTHILLS BY EARLY TO MID AFTN AND ACROSS THE ADJACENT PLAINS BY LATE AFTN. PRECIPITABLE WATER VALUES ARE FCST TO INCREASE TO 1.25 INCHES BY LATE THIS AFTN WITH VALUES POSSIBLY UP TO 1.5 INCHES TONIGHT OVER NERN CO IF GFS IS CORRECT. THUS ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN THIS AFTN THRU THE EARLY EVENING HOURS. FOR TONIGHT IF A WIDESPREAD HEAVY RAIN EVENT IS GOING TO DVLP WILL HAVE TO GET WRM CORE RAIN PROCESSES TO TAKE OVER FM MID EVENING THRU THE LATE NIGHT HOURS. THERE IS SOME HINT THAT A WK 700 MB CIRCULATION WILL OCCUR WITH THE DISTURBANCE MOVING ACROSS TONIGHT AND WILL COMBINE WITH WK FNT MOVING INTO NERN CO TO ENHANCE ELY LOW LVL FLOW IN AND NR THE HIGHER TERRAIN. SO FAR THE NAM...ECMWF AND THE SREF PLUMES ARE FOCUSING ON AREAS FM BOULDER COUNTY INTO LARIMER COUNTY WHILE THE GFS HAS A WOUND UP 700 MB CIRCULATION CENTER OVER THE ERN PLAINS WHICH FOCUSES THE HEAVIEST RAINS AWAY FM THE HIGHER TERRAIN. NATURALLY IF THE WRM RAIN PROCESSES GET GOING AFTER SUNSET RAINFALL AMOUNTS OVER A 6 HOUR PERIOD CAN ADD UP QUICKLY AS WE SAW LAST SEPTEMBER. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 403 AM MDT TUE JUL 29 2014 LOOKS LIKE WEDNESDAY IS GOING TO BE THE COOLEST DAY OF THE WEEK AND MAYBE THE WETTEST. THE MOIST AIRMASS IS GOING TO REMAIN ANCHORED OVER THE STATE WITH EASTERLY FLOW FROM THE SURFACE UP TO ALMOST 600 MB. QUASI-GEOSTROPHIC DIAGNOSTICS FROM EACH OF THE SYNOPTIC MODELS SHOW AT LEAST WEAK FORCING FOR ASCENT OVER THE STATE THROUGH MONDAY AFTERNOON. THIS SHOULD ALLOW THE UPSLOPE FLOW TO CONTINUE LIFTING THE AIRMASS...RELEASING THE INSTABILITY THROUGH CONTINUED DEVELOPMENT OF RAIN SHOWERS. MODEL SOUNDINGS FROM THE NAM SHOW A SATURATED AND MOIST ADIABATIC AIRMASS...REMINISCENT OF THE SHAPE SEEN DURING WINTER STORMS. PRECIPITABLE WATER VALUES ARE FORECAST TO BE AT OR ABOVE AN INCH WITH AN ALMOST 8000 FOOT DEEP WARM LAYER. ALL OF THE INGREDIENTS FOR HEAVY RAIN LOOK LIKE THEY WILL BE PRESENT. WILL CARRY THE FLASH FLOOD WATCH THROUGH 6 PM WEDNESDAY EVENING. THROUGH THE REST OF THE FORECAST PERIOD...TEMPERATURES WILL REMAIN COOLER THAN SEASONAL NORMALS AS THE MONSOONAL FLOW KEEPS MOISTURE OVER COLORADO. THE UPPER FLOW PATTERN WILL BE VERY COMPLICATED BUT WEAK AS THE UPPER RIDGE REMAINS OVER THE SOUTHERN ROCKIES. WINDS ALOFT WILL BE WEAK AND NORTHWESTERLY THROUGH SUNDAY AND THEN MAY SWITCH TO SOUTHERLY ON MONDAY AS AN UPPER TROUGH PUSHES IN FROM THE GREAT BASIN. MONSOONAL MOISTURE WILL CONTINUE ADVECTING OVER THE SOUTHWESTERN U.S. WHILE A SURFACE RIDGE OVER THE CENTRAL PLAINS SETS UP SOUTHERLY LOW LEVEL FLOW...LADEN WITH GULF MOISTURE...ACROSS EASTERN COLORADO. DAYTIME HEATING WILL CAUSE AIRMASS DESTABILIZATION EACH AFTERNOON...WITH SLOW MOVING THUNDERSTORMS THE RESULT. BURN SCARS AND AREAS THAT GET RAINFALL ON CONSECUTIVE DAYS WILL BE UNDER THE GUN FOR FLASH FLOODING PROBLEMS. && .AVIATION...(FOR THE TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 403 AM MDT TUE JUL 29 2014 MAIN AREA OF SHOWERS AND STORMS WILL MOVE INTO THE DENVER AREA AROUND MID AFTERNOON...THOUGH THERE IS A CHANCE OF AN EARLIER STORM OR WIND SHIFT. AFTER THAT EXPECT AREAS OF MVFR CONDITIONS AND LOCALIZED IFR IN HEAVIER RAIN THROUGH THE NIGHT. && .HYDROLOGY... ISSUED AT 403 AM MDT TUE JUL 29 2014 THE THREAT FOR FLASH FLOODING WILL INCREASE THIS AFTERNOON THROUGH TONIGHT. AT THIS TIME ITS STILL TOO EARLY TO TELL WHERE THE HEAVIEST RAINS MAY FOCUS. OVERALL RAIN AMOUNTS WILL AVERAGE FROM 1 TO 2 INCHES WITH 3 TO 4 INCHES IN A FEW LOCATIONS. IF THE WARM RAIN PROCESSES KICK IN AFTER SUNSET AND CONTINUE OVERNIGHT THEN A MORE WIDESPREAD HEAVY RAIN EVENT COULD OCCUR IN SOME AREAS WITH EVEN HIGHER RAINFALL TOTALS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MOUNTAINS...FOOTHILLS AND MOST OF NORTHEAST COLORADO THIS AFTERNOON THROUGH WEDNESDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR COZ033>047-049. && UPDATE...GIMMESTAD SHORT TERM...RPK LONG TERM...DANKERS AVIATION...GIMMESTAD HYDROLOGY...RPK
Hazardous weather outlook, Jul 29, 11:17 AM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1117 AM MDT TUE JUL 29 2014 COZ030>051-301730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1117 AM MDT TUE JUL 29 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON FOR THE MOUNTAINS...FOOTHILLS AND ADJACENT PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND FOOTHILLS DURING THE EARLY AFTERNOON AND ACROSS THE ADJACENT PLAINS BY MID TO LATE AFTERNOON. A LARGE AREA OF RAIN WILL DEVELOP WITH EMBEDDED SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAIN. SOME OF THE STORMS WILL PRODUCE RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT MAY STAY OVER AN AREA FOR SEVERAL HOURS. THE MAIN AREA OF RAIN IS EXPECTED TO MOVE FROM THE MOUNTAINS ONTO THE PLAINS BY LATE TONIGHT...BUT ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE MOUNTAINS DURING THE NIGHT SO THE HEAVY RAIN THREAT WILL CONTINUE AT LEAST THROUGH THIS EVENING. WIDESPREAD RAIN AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED...WITH A BIT LESS IN AREAS EAST OF STERLING AND AKRON. THERE WILL LIKELY BE AREAS WHERE HEAVY THUNDERSTORMS DEVELOP THAT GET 3 TO 6 INCHES OF RAIN OVER A SEVERAL HOUR PERIOD...WHICH WILL BE ENOUGH TO CAUSE FLOODING. IT IS TOO EARLY TO TELL EXACTLY WHERE AND WHEN THIS WILL OCCUR...BUT THE MAIN THREAT WILL BE THIS AFTERNOON OVER THE MOUNTAINS...FROM MID AFTERNOON INTO THE EVENING OVER THE FOOTHILLS AND FRONT RANGE CITIES...AND OVERNIGHT ON THE PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COOL AND MOIST AIRMASS WILL BE OVER THE REGION WEDNESDAY WITH WEAK WINDS ALOFT. IN ADDITION...LOW LEVEL UPSLOPE FLOW WILL KEEP EASTERLY WINDS INTO THE FOOTHILLS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THE DAY...WITH HEAVY RAIN POSSIBLE. SLOW MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ONE TO TWO INCHES OF RAIN IN LESS THAN AN HOUR. IN ADDITION...THE EASTERLY LOW LEVEL WINDS WILL HELP HOLD SHOWERS AGAINST THE FOOTHILLS. A FLASH FLOOD WATCH WILL REMAIN IN PLACE FOR MUCH OF NORTH CENTRAL AND NORTHEAST COLORADO THROUGH 6 PM WEDNESDAY. FROM THURSDAY THROUGH MONDAY...AN UPPER LEVEL RIDGE WILL REMAIN OVER COLORADO WITH SLIGHTLY WARMER TEMPERATURES. THERE WILL BE ENOUGH MONSOONAL MOISTURE FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...MAINLY ACROSS THE MOUNTAINS. HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY BUT REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE APPRECIATED. GIMMESTAD/LESZCYNSKI
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:20 PM MDT | Areal Flood Advisory | BOU | Weld | 2 hr |
| Jul 28, 10:31 PM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jul 29, 12:02 PM MDT | Areal Flood Advisory | BOU | Larimer | 88 min |
| Jul 29, 12:20 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 29, 12:29 PM MDT | Areal Flood Advisory | BOU | Elbert | 91 min |
| Jul 29, 1:36 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 29, 1:48 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 3 hr |
| Jul 29, 1:59 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Jul 29, 2:10 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Jul 29, 2:11 PM MDT | Areal Flood Advisory | BOU | Adams, Weld | 3 hr |
| Jul 29, 2:35 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 3 hr |
| Jul 29, 2:42 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 3 hr |
| Jul 29, 2:44 PM MDT | Flash Flood Warning | BOU | Larimer | 6 hr |
| Jul 29, 3:08 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Douglas, Jefferson | 3 hr |
| Jul 29, 3:16 PM MDT | Flash Flood Warning | BOU | Larimer, Weld | 3 hr |
| Jul 29, 3:17 PM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Jul 29, 3:33 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Jul 29, 3:43 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jul 29, 4:11 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Jul 29, 4:12 PM MDT | Areal Flood Advisory | BOU | Morgan, Washington, Weld | 3 hr |
| Jul 29, 4:45 PM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Jul 29, 5:05 PM MDT | Flash Flood Warning | BOU | Larimer | 6 hr |
| Jul 29, 5:18 PM MDT | Areal Flood Advisory | BOU | Logan, Washington, Weld | 3 hr |
| Jul 29, 5:55 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.